# SDR C2XA07CL016

- Difficulty date: January 28, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N14940
- Make and model: Emb EMB-145EP
- Aircraft serial: 145033
- Aircraft time: 18,929 hours, 17,282 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 78241
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE THE NR 2 AND NR 3 AISLE PATH EMERGENCY LIGHTS WERE INOPERATIVE.  MAINTENANCE INSPECTED AND REPLACED THE NR 2 INVERTER AND THE NR 2 AISLE PATH LIGHT STRIP.  OPERATIONAL CHECKS WERE GOOD.
